Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/4251
Title: Remarks on the uniqueness problem for the logistic equation on the entire space
Contributor(s): Du, Yihong  (author); Liu, Lishan (author)
Publication Date: 2006
DOI: 10.1017/S0004972700038685
Handle Link: https://hdl.handle.net/1959.11/4251
Abstract: We show that this problem has a unique positive solution. This considerably improves some earlier results. The main new technique here is a Safonov type iteration argument. The result can also be proved by a technique introduced by Marcus and Veron, and the two different techniques are compared.
Publication Type: Journal Article
Source of Publication: Bulletin of the Australian Mathematical Society, v.73, p. 129-137
Publisher: Australian Mathematical Society
Place of Publication: Sydney, NSW, Australia
ISSN: 0004-9727
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 98
Views: 98
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
3 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

19
checked on Nov 26, 2018

Page view(s)

88
checked on Mar 2, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.